MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL 4.5HLX ADV BR ANC-DYNA W/ NDL; SOFT-TISSUE ANCHOR, BIOABSORBABLE

MEDOS INTERNATIONAL SàRL 4.5HLX ADV BR ANC-DYNA W/ NDL; SOFT-TISSUE ANCHOR, BIOABSORBABLE
Model Number 222000
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/24/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial reporter is synthes sales representative.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2019, during an ankle procedure one of the threads of the healix advance br anchor with dynacord suture broke.The procedure has been successfully completed with no patient consequences.No surgical delay reported.This report is for one (1) 4.5mm healix advance¿ br anchor with dynacord¿ suture (blue, white/blue/green), with needles.This is report 3 of 3 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.The complaint device is not being returned, it was discarded by the customer, therefore unavailable for a physical evaluation.This complaint cannot be confirmed.A non-conformance search was performed for this product code 222000, lot # l863193 combination and no non-conformances were identified.Since the complaint device was discarded, we cannot determine a root cause for the reported failure.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Device history: no non-conformances were identified for this part number, lot number combination per qlik query executed on 9/26/2019.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
4.5HLX ADV BR ANC-DYNA W/ NDL
Common Device Name
SOFT-TISSUE ANCHOR, BIOABSORBABLE
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key9215481
Report Number1221934-2019-59131
Device Sequence Number10848990
Product Code MAI
UDI-Device Identifier10886705029440
UDI-Public(01)10886705029440
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K173859
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date06/30/2021
Device Model Number222000
Device Catalogue Number222000
Device Lot NumberL863193
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/25/2019
Supplement Date Received by Manufacturer10/29/2019
Initial Report FDA Received Date10/21/2019
Supplement Report FDA Received Date11/12/2019
Patient Sequence Number1